MAUDE Adverse Event Report: COOK INC PEEL-AWAY DENNY SHEATH INTRODUCER SET; DYB INTRODUCER, CATHETER

COOK INC PEEL-AWAY DENNY SHEATH INTRODUCER SET; DYB INTRODUCER, CATHETER
Catalog Number PLIP-5.5-18-9-DENNY
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
Upon opening the package in the beginning of the surgery, the nurse discovered the abnormal peel off between the top and the tube.It was further noted that the sheath had separated from the tabs and the sheath material that was attached to the pull tabs had signs of the material being sliced.There was no harm to the patient as the device did not make patient contact.The device was immediately switched with another brand's introducer.

Brand Name
PEEL-AWAY DENNY SHEATH INTRODUCER SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6930910
Report Number1820334-2017-03347
Device Sequence Number1112000
Product Code DYB
UDI-Device Identifier00827002115675
UDI-Public(01)00827002115675(17)170501(10)4946879
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPLIP-5.5-18-9-DENNY
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2017
Initial Report FDA Received Date10/09/2017
Patient Sequence Number1